Alert archive / Oklahoma / Flood Watches in 2021

Flood Watch 4, NWS Norman, OK

May 27, 202114 counties in Oklahoma

NWS Norman, OK issued this flood watch at May 27, 2021, 10:28 AM CDT for 14 counties in Oklahoma. It took effect at May 27, 2021, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 27, 2021, 10:28 AM CDT (15:28 UTC)
In effect from
May 27, 2021, 1:00 PM CDT
Expired
May 27, 2021, 10:23 PM CDT
In force
9 hr
Issued by
NWS Norman, OK
Flood severity
None

Counties Canadian County, OK, Cleveland County, OK, Garfield County, OK, Grady County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 42 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2021-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2431 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2021-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2431 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
1.5
Supercell composite
7.5

Open this sounding in Storm Lab

The text

As transmitted.

268 
WGUS64 KOUN 271528
FFAOUN

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Norman OK
1028 AM CDT Thu May 27 2021

OKZ012-013-018>020-024>031-272330-
/O.NEW.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Grady-McClain-Cleveland-Pottawatomie-Seminole-
Including the cities of Perry, Shawnee, Mustang, Blanchard, 
Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, 
Tuttle, Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, 
Davenport, Meeker, Purcell, Moore, Prague, Chickasha, Wellston, 
Oklahoma City, Enid, and Yukon
1028 AM CDT Thu May 27 2021

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Norman has issued a

* Flood Watch for portions of central Oklahoma...east central 
  Oklahoma and northern Oklahoma, including the following areas, in 
  central Oklahoma, Canadian, Cleveland, Grady, Kingfisher, Lincoln, 
  Logan, McClain, Oklahoma, Payne and Pottawatomie. In east central 
  Oklahoma, Seminole. In northern Oklahoma, Garfield and Noble.

* Through late tonight

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

03
5 follow-up statements
943 
WGUS64 KOUN 271540
FFAOUN

Flood Watch
National Weather Service Norman OK
1040 AM CDT Thu May 27 2021

OKZ008-272345-
/O.EXA.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kay-
Including the cities of Blackwell and Ponca City
1040 AM CDT Thu May 27 2021

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

The National Weather Service in Norman has expanded the

* Flood Watch to include a portion of northern Oklahoma, including 
  the following area, Kay.

* Through late tonight

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

OKZ012-013-018>020-024>031-272345-
/O.CON.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Grady-McClain-Cleveland-Pottawatomie-Seminole-
Including the cities of Perry, Shawnee, Mustang, Blanchard, 
Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, 
Tuttle, Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, 
Davenport, Meeker, Purcell, Moore, Prague, Chickasha, Wellston, 
Oklahoma City, Enid, and Yukon
1040 AM CDT Thu May 27 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of central Oklahoma...east central Oklahoma and northern 
  Oklahoma, including the following areas, in central Oklahoma, 
  Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, 
  Oklahoma, Payne and Pottawatomie. In east central Oklahoma, 
  Seminole. In northern Oklahoma, Garfield and Noble.

* Through late tonight

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

03
101 
WGUS64 KOUN 271547
FFAOUN

Flood Watch
National Weather Service Norman OK
1047 AM CDT Thu May 27 2021

OKZ008-012-013-018>020-024>031-280000-
/O.CON.KOUN.FA.A.0004.210527T1800Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Grady-McClain-Cleveland-Pottawatomie-Seminole-
Including the cities of Perry, Shawnee, Mustang, Blanchard, 
Seminole, Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, 
Tuttle, Newcastle, Stillwater, Ponca City, Kingfisher, Concho, El 
Reno, Wewoka, Davenport, Meeker, Purcell, Blackwell, Moore, Prague, 
Chickasha, Wellston, Oklahoma City, Enid, and Yukon
1047 AM CDT Thu May 27 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

The Flood Watch continues for

* Portions of central Oklahoma...east central Oklahoma and northern 
  Oklahoma, including the following areas, in central Oklahoma, 
  Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan, McClain, 
  Oklahoma, Payne and Pottawatomie. In east central Oklahoma, 
  Seminole. In northern Oklahoma, Garfield, Kay and Noble.

* Through late tonight

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

03
280 
WGUS64 KOUN 280001
FFAOUN

Flood Watch
National Weather Service Norman OK
701 PM CDT Thu May 27 2021

OKZ008-012-013-280115-
/O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kay-Garfield-Noble-
Including the cities of Blackwell, Ponca City, Perry, and Enid
701 PM CDT Thu May 27 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of northern Oklahoma, including the 
following areas, Garfield, Kay and Noble has been cancelled.

Heavy rainfall has ended, therefore the Flood Watch is cancelled.

$$

OKZ018>020-024>031-280600-
/O.CON.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-
Including the cities of Shawnee, Mustang, Chickasha, Seminole, 
Hennessey, Chandler, Norman, Guthrie, Stroud, Okarche, Tuttle, 
Newcastle, Stillwater, Kingfisher, Concho, El Reno, Wewoka, 
Davenport, Meeker, Purcell, Moore, Prague, Blanchard, Wellston, 
Oklahoma City, and Yukon
701 PM CDT Thu May 27 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

The Flood Watch continues for

* Portions of central Oklahoma and east central Oklahoma, including 
  the following areas, in central Oklahoma, Canadian, Cleveland, 
  Grady, Kingfisher, Lincoln, Logan, McClain, Oklahoma, Payne and 
  Pottawatomie. In east central Oklahoma, Seminole.

* Until 1 AM CDT Friday

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

Zwink
736 
WGUS64 KOUN 280102
FFAOUN

Flood Watch
National Weather Service Norman OK
802 PM CDT Thu May 27 2021

OKZ018>020-024>026-280215-
/O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kingfisher-Logan-Payne-Canadian-Oklahoma-Lincoln-
Including the cities of Wellston, Kingfisher, Prague, Guthrie, 
Stroud, Concho, Chandler, Okarche, Meeker, El Reno, Oklahoma City, 
Mustang, Hennessey, Davenport, Stillwater, and Yukon
802 PM CDT Thu May 27 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of central Oklahoma, including the 
following areas, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 
Payne has been cancelled.

Heavy rainfall has ended, therefore the Flood Watch is cancelled.

$$

OKZ027>031-280600-
/O.CON.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady-McClain-Cleveland-Pottawatomie-Seminole-
Including the cities of Shawnee, Norman, Chickasha, Blanchard, 
Seminole, Tuttle, Newcastle, Wewoka, Purcell, and Moore
802 PM CDT Thu May 27 2021

...FLOOD WATCH REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

The Flood Watch continues for

* Portions of central Oklahoma and east central Oklahoma, including 
  the following areas, in central Oklahoma, Cleveland, Grady, 
  McClain and Pottawatomie. In east central Oklahoma, Seminole.

* Until 1 AM CDT Friday

* At least two rounds of heavy rainfall are expected to impact 
  portions of central Oklahoma this afternoon and then again this 
  evening. Some local areas could receive 2 to 4 inches of total 
  rainfall. Flash flooding will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on 
current forecasts. You should monitor later forecasts and be alert 
for possible flood warnings. Those living in areas prone to flooding 
should be prepared to take action should flooding develop.

&&

$$

30
914 
WGUS64 KOUN 280323 AAA
FFAOUN

Flood Watch...UPDATED
National Weather Service Norman OK
1023 PM CDT Thu May 27 2021

OKZ027>031-280430-
/O.CAN.KOUN.FA.A.0004.000000T0000Z-210528T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grady-McClain-Cleveland-Pottawatomie-Seminole-
Including the cities of Chickasha, Tuttle, Purcell, Newcastle, 
Blanchard, Norman, Moore, Shawnee, Seminole, and Wewoka
1023 PM CDT Thu May 27 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for central Oklahoma has been cancelled. Minor
flooding of low lying and poor drainage areas may continue in a
few locations through midnight, but additional rainfall that would
lead to more flooding is no longer expected.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flood watch went out at May 27, 2:51 AM CDT, 7 hours 37 minutes earlier.

Area forecast discussion, May 27, 2:51 AM CDT, 7 hours 37 minutes before
Area Forecast Discussion
National Weather Service Norman OK
251 AM CDT Thu May 27 2021

...New SHORT TERM...

.SHORT TERM...
(Today and tonight)
Issued at 251 AM CDT Thu May 27 2021

The trend over the last day or so is for the air mass center over
southern Manitoba this morning to build south more quickly behind a
cold front and be centered over the central plains by Friday morning
with around a 1025mb MSLP. Additionally, the upper low over
southeastern MT this morning is expected to move into the upper
Mississippi Valley by late tonight. This would allow fairly strong
northwesterly mid-level flow which would assist in a faster frontal
passage. Given the increasing consensus of this trend in the
models, the front would move into northwestern OK around mid-day
today and cross the Red River Friday morning. Ahead of the front
entering northern Oklahoma today, there will be mesoscale
boundaries from thunderstorms there early this morning and
possibly new storms around sunrise in the OK/KS border area. There
may be scattered storm initiation in northern Oklahoma late this
morning that would drift into central Oklahoma early this
afternoon ahead of the synoptic front. Additionally, thunderstorms
are expected to form along this front as it moves through
northwestern Oklahoma early this afternoon. Sufficient shear and
instability will exist for some supercells and numerous severe
storms. By evening the front is expected to move into the southern
half of Oklahoma with numerous storms, possibly developing into
an MCS late evening and early Friday as it crosses the Red River.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 149 AM CDT Thu May 27 2021

Models continue to trend faster and farther south with the front
Thursday night into Friday. Rain chances Friday and Friday night
will echo this trend, being mostly confined to southern Oklahoma and
north Texas.

Upper level riding will start to move in this weekend, reducing rain
chances. Most areas on Saturday will see some sun with high
temperatures in the 70s.

A longwave trough will approach the area on Sunday and serve as a
driver for rain chances early through mid week, especially as a rich
flow of moisture returns.

Day

&&

.AVIATION...
(06Z TAFS)
Issued at 1212 AM CDT Thu May 27 2021

IFR to MVFR ceilings are expected to develop briefly early to mid
morning from the east and southeast then start lifting by mid
morning. Timing of storms (with severe potential) on Thursday is
fairly uncertain with a potential for two rounds (early afternoon,
then evening) at some sites. A front will move through Thursday
evening, bringing north winds behind it.

Day

&&

.UPPER AIR...
Issued at 242 PM CDT Wed May 26 2021

An Upper Air flight is planned for 12Z Thursday, May 27.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  60  73  54 /  70  90  20  10
Hobart OK         87  59  74  56 /  60  70  30  20
Wichita Falls TX  90  64  78  59 /  20  70  50  30
Gage OK           87  52  73  53 /  60  20  10  10
Ponca City OK     83  54  73  50 /  80  70  10   0
Durant OK         86  66  79  59 /  10  90  50  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...09
LONG TERM....14
AVIATION...14
Hazardous weather outlook, May 27, 3:42 AM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
342 AM CDT Thu May 27 2021

OKZ004>048-050>052-TXZ083>090-280845-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
342 AM CDT Thu May 27 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk for severe thunderstorms Thursday
afternoon and evening across most of Oklahoma into parts of
western north Texas. Large hail up to the size of baseballs and
damaging winds up to 80 mph will be the main threats, though
during the early evening there will also be a low tornado risk.

.Heavy Rainfall...
Localized heavy rainfall and flooding will be possible late on
Thursday, mainly across central and southern Oklahoma and north
Texas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and western north Texas should prepare for severe
weather operations this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

.Thunderstorms...
Friday and Saturday will see thunderstorm chances across mainly
southern Oklahoma and north Texas. More widespread chances for
showers and storms will return Sunday through Wednesday of next
week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 27, 6:39 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
639 AM CDT Thu May 27 2021

OKZ006>008-012-013-271215-
Garfield OK-Alfalfa OK-Kay OK-Grant OK-Noble OK-
639 AM CDT Thu May 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR Garfield...southeastern
Alfalfa...southwestern Kay...southern Grant and northwestern Noble
Counties Until 715 AM CDT...

AT 634 AM CDT, an area of decaying showers was located between Enid
and Billings, moving east at 35 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

LAT...LON 3621 9804 3672 9814 3679 9719 3633 9711
TIME...MOT...LOC 1134Z 253DEG 31KT 3639 9761

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:27 PM CDTSpecial Weather StatementOUNHarper33 min
May 26, 7:45 PM CDTSpecial Weather StatementOUNHarper30 min
May 26, 8:13 PM CDTSevere Thunderstorm WarningOUNHarper47 min
May 26, 8:51 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward39 min
May 26, 9:16 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward44 min
May 26, 9:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Ellis, Harper, Woods, Woodward49 min
May 26, 10:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant, Woods, Woodward49 min
May 26, 11:24 PM CDTSevere Thunderstorm WarningOUNGrant, Kay51 min
May 27, 1:37 AM CDTSpecial Weather StatementOUNBeckham23 min
May 27, 2:07 AM CDTSpecial Weather StatementOUNBeckham38 min
May 27, 3:28 AM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey62 min
May 27, 4:27 AM CDTSpecial Weather StatementOUNBlaine, Garfield, Kingfisher, Logan, Major63 min
May 27, 6:39 AM CDTSpecial Weather StatementOUNGarfield, Noble36 min
May 27, 11:56 AM CDTSpecial Weather StatementOUNKingfisher34 min
May 27, 12:00 PM CDTSpecial Weather StatementOUNBlaine30 min
May 27, 12:11 PM CDTSpecial Weather StatementOUNDewey34 min
May 27, 12:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 12:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey52 min
May 27, 12:29 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher46 min
May 27, 12:35 PM CDTSpecial Weather StatementOUNKay25 min
May 27, 12:39 PM CDTAreal Flood AdvisoryOUNBlaine, Garfield, Kingfisher, Logan3 hr
May 27, 12:40 PM CDTSpecial Weather StatementOUNGarfield35 min
May 27, 12:48 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble42 min
May 27, 12:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher39 min
May 27, 12:58 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne47 min
May 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major, Noble44 min
May 27, 1:08 PM CDTSpecial Weather StatementOUNAlfalfa, Grant37 min
May 27, 1:14 PM CDTTornado WarningOUNKingfisher46 min
May 27, 1:17 PM CDTSpecial Weather StatementOUNWoodward28 min
May 27, 1:23 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward39 min
May 27, 1:25 PM CDTSevere Thunderstorm WarningOUNKay, Noble36 min
May 27, 1:29 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan46 min
May 27, 1:30 PM CDTAreal Flood AdvisoryOUNGarfield, Grant, Kay, Noble3 hr
May 27, 1:41 PM CDTFlash Flood WarningOUNBlaine, Kingfisher, Logan4 hr
May 27, 1:42 PM CDTSevere Thunderstorm WarningOUNNoble, Payne17 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan43 min
May 27, 1:50 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay25 min
May 27, 1:59 PM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
May 27, 2:03 PM CDTSpecial Weather StatementOUNMajor27 min
May 27, 2:15 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan, Payne45 min
May 27, 2:17 PM CDTSpecial Weather StatementOUNGrant, Kay43 min
May 27, 2:34 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne56 min
May 27, 2:40 PM CDTSevere Thunderstorm WarningOUNGarfield, Major50 min
May 27, 2:46 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne3 hr
May 27, 2:51 PM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
May 27, 2:51 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan39 min
May 27, 3:11 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 3:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne42 min
May 27, 3:21 PM CDTAreal Flood AdvisoryOUNLincoln, Payne3 hr
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNGarfield, Major48 min
May 27, 3:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma, Payne48 min
May 27, 3:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne30 min
May 27, 3:34 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne41 min
May 27, 3:39 PM CDTFlash Flood WarningOUNGarfield, Kingfisher, Logan, Major, Noble, Payne2 hr
May 27, 3:42 PM CDTSpecial Weather StatementOUNNoble33 min
May 27, 3:46 PM CDTSpecial Weather StatementOUNLogan29 min
May 27, 3:51 PM CDTSevere Thunderstorm WarningOUNLogan24 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningOUNNoble37 min
May 27, 3:56 PM CDTSpecial Weather StatementOUNOklahoma19 min
May 27, 4:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan27 min
May 27, 4:10 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne65 min
May 27, 4:15 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Garfield, Kingfisher, Major45 min
May 27, 4:24 PM CDTSevere Thunderstorm WarningOUNLogan, Noble, Payne38 min
May 27, 4:38 PM CDTSpecial Weather StatementOUNKingfisher7 min
May 27, 4:53 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan37 min
May 27, 4:56 PM CDTAreal Flood AdvisoryOUNBlaine, Kingfisher3 hr
May 27, 4:56 PM CDTSpecial Weather StatementOUNLincoln19 min
May 27, 4:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher, Logan, Major49 min
May 27, 5:00 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma45 min
May 27, 5:19 PM CDTSevere Thunderstorm WarningOUNCanadian, Lincoln, Logan, Oklahoma41 min
May 27, 5:25 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Kingfisher, Lincoln, Logan, Oklahoma3 hr
May 27, 5:31 PM CDTSpecial Weather StatementOUNCanadian29 min
May 27, 5:47 PM CDTFlash Flood WarningOUNKingfisher, Logan106 min
May 27, 5:52 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan38 min
May 27, 6:00 PM CDTFlash Flood WarningOUNCanadian, Lincoln, Oklahoma, Pottawatomie3 hr
May 27, 6:03 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, McClain, Oklahoma and 2 more42 min
May 27, 6:14 PM CDTSpecial Weather StatementOUNWashita31 min
May 27, 6:21 PM CDTFlash Flood Warning Considerable damage threatOUNCanadian, Cleveland, Oklahoma3 hr
May 27, 6:39 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain111 min
May 27, 6:48 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Washita15 min

Nearby

Flood Watches in Oklahoma, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.